Arnold diffusion in arbitrary degrees of freedom and normally hyperbolic invariant cylinders

Patrick Bernard PSL Research University Vadim Kaloshin University of Maryland at College Park Ke Zhang University of Toronto

Dynamical Systems mathscidoc:1911.43036

Acta Mathematica, 217, (1), 1-79, 2016
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2019-11-28 13:27:44 uploaded by actaadmin ] [ 242 downloads ] [ 0 comments ]
@inproceedings{patrick2016arnold,
  title={Arnold diffusion in arbitrary degrees of freedom and normally hyperbolic invariant cylinders},
  author={Patrick Bernard, Vadim Kaloshin, and Ke Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191128132744663606547},
  booktitle={Acta Mathematica},
  volume={217},
  number={1},
  pages={1-79},
  year={2016},
}
Patrick Bernard, Vadim Kaloshin, and Ke Zhang. Arnold diffusion in arbitrary degrees of freedom and normally hyperbolic invariant cylinders. 2016. Vol. 217. In Acta Mathematica. pp.1-79. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191128132744663606547.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved